Invariants mesurant l'irrégularité en un point singulier des systèmes d'équations différentielles linéaires
Annales de l'Institut Fourier, Volume 23 (1973) no. 1, pp. 157-195.

We define integer invariants measuring the irregularity near a singular point of a differential system. The properties of these invariants together with the study of the variation of the order of the singularity by linear perturbations and a generalization of a result of W. Jurkat and D.A. Lutz, allows us to give an algebraic way to determine the order of the singularity.

On définit des invariants entiers mesurant l’irrégularité d’un point singulier d’un système différentiel. Les propriétés de ces invariants, l’étude de la variation de l’ordre de la singularité par perturbation linéaire ainsi qu’une généralisation d’un théorème de W. Jurkat et D.A. Lutz permettent de donner une méthode de calcul de cet ordre.

@article{AIF_1973__23_1_157_0,
     author = {G\'erard, R. and Levelt, A. M.},
     title = {Invariants mesurant l'irr\'egularit\'e en un point singulier des syst\`emes d'\'equations diff\'erentielles lin\'eaires},
     journal = {Annales de l'Institut Fourier},
     pages = {157--195},
     publisher = {Institut Fourier},
     volume = {23},
     number = {1},
     year = {1973},
     doi = {10.5802/aif.449},
     zbl = {0243.35016},
     mrnumber = {49 #10947},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.449/}
}
TY  - JOUR
AU  - Gérard, R.
AU  - Levelt, A. M.
TI  - Invariants mesurant l'irrégularité en un point singulier des systèmes d'équations différentielles linéaires
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 157
EP  - 195
VL  - 23
IS  - 1
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.449/
UR  - https://zbmath.org/?q=an%3A0243.35016
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #10947
UR  - https://doi.org/10.5802/aif.449
DO  - 10.5802/aif.449
LA  - fr
ID  - AIF_1973__23_1_157_0
ER  - 
%0 Journal Article
%A Gérard, R.
%A Levelt, A. M.
%T Invariants mesurant l'irrégularité en un point singulier des systèmes d'équations différentielles linéaires
%J Annales de l'Institut Fourier
%D 1973
%P 157-195
%V 23
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.449
%R 10.5802/aif.449
%G fr
%F AIF_1973__23_1_157_0
Gérard, R.; Levelt, A. M. Invariants mesurant l'irrégularité en un point singulier des systèmes d'équations différentielles linéaires. Annales de l'Institut Fourier, Volume 23 (1973) no. 1, pp. 157-195. doi : 10.5802/aif.449. http://archive.numdam.org/articles/10.5802/aif.449/

[1] N. Bourbaki, Algèbre commutative, Chap. 5, 6, 7. Hermann.

[2] E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math. 2 (1970), 103-161. | MR | Zbl

[3] E.A. Coddington, N. Levinson, Theory of ordinary différential equations, Mc. Graw-Hill Book Compagny Inc., (1955). | MR | Zbl

[4] P. Deligne, Equations différentielles à points singuliers réguliers, Lecture Notes in Mathematics 163, Springer-Verlag 1970. | MR | Zbl

[5] E. Hille, Lectures on ordinary differential equations, Addison-Wesley Publishing Company. | Zbl

[6] J. Horn, Zur Theorie der Systeme linearer Differentialgleichungen mit einer unabhängigen Veränderlichen II, Math. Annalen. 40 (1892), 527-550. | JFM

[7] W.B. Jurkat and D.A. Lutz, On the order of solutions of analytic linear differential equations, Proc. London Math. Soc. 3 (1971), 465-482. | MR | Zbl

[8] A.H.M. Levelt, Hypergeometric functions, Proc. Kon. Ned. Akad. Wetensch. A, 64 (1961), 361-403. | MR | Zbl

[9] A. Loewy, Uber einen Fundamentalzatz für Matrizen oder lineare homogene Differentialsysteme, Sitzungsberichte Heidelb, Wissenschaften. Abt. A, 5. Abhandlung (1918). | JFM

[10] D.A. Lutz, Some characterizations of systems of linear differential equations having regular singular solutions, Trans. A.M.S. 126 (1967), 427-441. | MR | Zbl

[11] D.A. Lutz, Perturbations of matrix differential equations in the neighborhood of an irregular singular point, Funkcial. Ekvac. 13 n° 2 (1970), 97-107. | MR | Zbl

[12] B. Malgrange, Remarques sur les points singuliers des équations différentielles, C.R. Acad. Sc. Paris t. 273 (1971), Série A, p. 1136. | MR | Zbl

[13] J. Milnor, Singular points of complex hypersurfaces, Ann. of math. Studies, Princeton University Press, (1968). | MR | Zbl

[14] J. Moser, The order of a singularity in Fuchs' theory. Math. Zeitschrift 72 (1960), 379-398. | MR | Zbl

Cited by Sources: